2 results for Khadija Mbarki.

Parameters for your search query:
Keyword    Khadija Mbarki

Open AccessArticle
Export: RIS | BibTeX | EndNote
Mean Values of Arithmetic Functions under Congruences with the Euler Function
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 39-48. DOI: 10.12691/tjant-8-2-4
Pub. Date: July 13, 2020Views: 600Downloads: 537
Open AccessArticle
Export: RIS | BibTeX | EndNote
Sums over Numbers with Restricted Prime Factors
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 153-158. DOI: 10.12691/tjant-5-5-2
Pub. Date: July 12, 2017Views: 6268Downloads: 4355
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types